# SDR 99T64R679EWA

- Difficulty date: November 12, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, TWO NUT PLATES BROKEN OFF AND CORROSION AROUND HOLES ON UNDER SIDE OF FLOORBEAM STATION 760 BETWEEN SEAT TRACKS NR 6 AND NR 7.  REMOVED CORROSION BY MECHANICAL METHOD.  TREATED AND PRIMED.  IT IS ACCEPTABLE TO RETURN TO SERVICE PER EO NR 99-186 WITH APPROVED 8110-3 DATED 11/11/1999.  (M)
